# SDR CALA0200560

- Difficulty date: November 23, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N27610
- Make and model: Boeing 737524
- Aircraft serial: 27323
- Aircraft time: 25,495 hours, 13,769 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Sta 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS DISCOVERED IN FUSELAGE SKIN AT STA 360 ABOUT 3" ABOVE CUSP LINE AND 22" AFT OF L-1 DOOR. INSTALLED DOUBLER IAW SRM 53-00-01.
